# SDR ASAA2012101093101

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 14,625 hours, 4,673 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Activated
- Location: Nr 2 Idg Filter
- Component: Filter
- Component part number: 5906067
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG FILTER DPI BUTTON EXTENDED.  C/W FIM TASK 24-11 TASK 803. THIS IS SECOND DPI POPPED OCCURRENCE.  VERIFIED WITH IDG DECAL & TRAX. C/W FMC CDU TASK CARD 78273000, NO FAULTS REPORTED. C/W T/C 78424000 FOR IDG SCAVENGE & CHARGE FILTER INSPECTION.  NO CONTAMINATION FOUND. C/W T/C 78424000 FOR SCAVENGE & CHARGE FILTER REPLACEMENTS & OIL CHANGE.  IDG LEAK CHECK GOOD DURING ENGINE RUN TEST 3A. DPI WAS RESET BEFORE RUN AND REMAINED RESET AFTER RUN.  RECORDED 2ND DPI NUISANCE OCCURRENCE ON IDG DECAL.  GROUND VERIFICATION SUCCESSFUL.
